RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2011, Volume 386, Pages 144–202 (Mi znsl3911)  

This article is cited in 12 scientific papers (total in 12 papers)

Hochschild cohomology for algebras of semidihedral type, II. Local algebras

A. I. Generalov

St. Petersburg State University, St. Petersburg, Russia

Abstract: We describe in terms of generators and relations the Hochschild cohomology algebra for a family of local algebras of semidihedral type over the ground field that has the characteristic not equal to 2. In the corresponding calculations, we use the free bimodule resolution which was constructed in the another author's paper. Bibl. 22 titles.

Key words and phrases: algebras of semidihedral type, Hochschild cohomology.

Full text: PDF file (813 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 180:3, 278–314

Document Type: Article
UDC: 512.5
Received: 13.11.2010

Citation: A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type, II. Local algebras”, Problems in the theory of representations of algebras and groups. Part 20, Zap. Nauchn. Sem. POMI, 386, POMI, St. Petersburg, 2011, 144–202; J. Math. Sci. (N. Y.), 180:3 (2012), 278–314

Citation in format AMSBIB
\Bibitem{Gen11}
\by A.~I.~Generalov
\paper Hochschild cohomology for algebras of semidihedral type,~II. Local algebras
\inbook Problems in the theory of representations of algebras and groups. Part~20
\serial Zap. Nauchn. Sem. POMI
\yr 2011
\vol 386
\pages 144--202
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3911}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2012
\vol 180
\issue 3
\pages 278--314
\crossref{https://doi.org/10.1007/s10958-011-0644-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855645325}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3911
  • http://mi.mathnet.ru/eng/znsl/v386/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. A. Pustovykh, “Hochschild cohomology ring of Möbius algebras”, J. Math. Sci. (N. Y.), 183:5 (2012), 692–714  mathnet  crossref
    2. A. I. Generalov, “Cohomology of algebras of semidihedral type. VIII”, J. Math. Sci. (N. Y.), 188:5 (2013), 582–590  mathnet  crossref  mathscinet
    3. A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type. III. The family $SD(2\mathcal B)_2$ in characteristic 2”, J. Math. Sci. (N. Y.), 192:2 (2013), 200–214  mathnet  crossref  mathscinet
    4. A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type. IV. The cohomology algebra for the family $SD(2\mathcal B)_2(k,t,c)$ in the case $c=0$”, J. Math. Sci. (N. Y.), 202:3 (2014), 360–394  mathnet  crossref  mathscinet
    5. A. I. Generalov, N. Yu. Kosovskaia, “Hochschild cohomology for algebras of dihedral type. IV. The family $D(2\mathcal B)(k,s,0)$”, J. Math. Sci. (N. Y.), 209:4 (2015), 522–548  mathnet  crossref  mathscinet
    6. A. I. Generalov, I. M. Zilberbord, D. B. Romanova, “Hochschild cohomology for algebras of dihedral type. V. The family $D(3\mathcal K)$ in characteristic different from 2”, J. Math. Sci. (N. Y.), 219:3 (2016), 385–404  mathnet  crossref  mathscinet
    7. A. I. Generalov, I. M. Zilberbord, “Hochschild cohomology for algebras of semidihedral type. V. The family $SD(3\mathcal K)$”, J. Math. Sci. (N. Y.), 219:4 (2016), 493–512  mathnet  crossref  mathscinet
    8. A. I. Generalov, D. B. Romanova, “Hochschild cohomology for algebras of dihedral type. VI. The family $D(2\mathcal B)(k,s,1)$”, St. Petersburg Math. J., 27:6 (2016), 923–940  mathnet  crossref  mathscinet  isi  elib
    9. A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type. VI. The family $SD(2\mathcal B)_2$ in characteristic different from 2”, J. Math. Sci. (N. Y.), 222:4 (2017), 404–416  mathnet  crossref  mathscinet
    10. A. I. Generalov, “Hochschild cohomology for algebras of semidihedral type. VII. Algebras with a small parameter”, J. Math. Sci. (N. Y.), 232:5 (2018), 622–634  mathnet  crossref  mathscinet
    11. A. I. Generalov, M. A. Filippov, “Kogomologii Khokhshilda algebr diedralnogo tipa, VII. Seriya $D(3\mathcal R)$”, Voprosy teorii predstavlenii algebr i grupp. 32, Zap. nauchn. sem. POMI, 460, POMI, SPb., 2017, 53–81  mathnet
    12. A. I. Generalov, N. Yu. Kosovskaya, “Kogomologii Khokhshilda algebr diedralnogo tipa. VIII. Algebra kogomologii dlya serii $D(2\mathcal B)(k,s,0)$ v kharakteristike $2$”, Voprosy teorii predstavlenii algebr i grupp. 33, Zap. nauchn. sem. POMI, 470, POMI, SPb., 2018, 50–87  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:166
    Full text:26
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019